BILANGAN TERHUBUNG TITIK PELANGI PADA AMALGAMASI GRAF BERLIAN

Afifah Farhanah Akadji, Dennynatalis Taha, Narti Lakisa, Nisky Imansyah Yahya

Abstract


Suppose there is a simple, and finite graph G = (V, E). The coloring of vertices c is denoted by c: E(G) → {1,2, ..., k} with k is the number of rainbow colors on graph G. A graph is said to be rainbow connected if every pair of points x and y has a rainbow path. A path is said to be a rainbow if there are not two edges that have the same color in one path. The rainbow connected number of graph G denoted by rc(G) is the smallest positive integer-k which makes graph G has rainbow coloring. Furthermore, a graph is said to be connected to rainbow vertex if at each pair of vertices x and y there are not two vertices that have the same color in one path. The rainbow vertex connected to the number of graph G is denoted by rvc(G) is the smallest positive integer-k which makes graph G has rainbow coloring. This paper discusses rainbow vertex-connected numbers in the amalgamation of a diamond graph. A diamond graph with 2n points is denoted by an amalgamation of a diamond graph by adding the multiplication of the graph t at point v is denoted by Amal (Brn,v,t).

Keywords


Rainbow Vertex Connected Number; Amalgamation; Diamond Graph

Full Text:

PDF

References


Hasmawati, “Dekomposisi Graf Hasil Kali Tiga Lintasan ke Dalam Sub Graf Perentang Reguler,” J. Mat. Stat. dan Komputasi, vol. 10, no. 1, pp. 14–25, 2013.

J. L. Gross, I. F. Khan, and M. I. Poshni, “Genus Distribution of Graph Amalgamations: Pasting at Root-Vertices,” ars Comb., vol. 94, pp. 33–353, 2010.

G. Chartrand et al., “RAINBOW CONNECTION IN GRAPHS,” J. Comb. Math. Comb. Comput., vol. 1, pp. 85–98, 2008.

M. Krivelevich and R. Yuster, “The Rainbow Connection of a Graph Is (at Most) Reciprocal to Its Minimum Degree Michael,” J. Graph Theory, vol. 63, pp. 185–191, 2009.

M. A. Shulhany and A. N. M. Salman, “Bilangan Terhubung Pelangi Graf Berlian,” in Prosiding Seminar Nasional Matematika dan Pendidikan Matematika UMS, pp. 916–923, 2015.




DOI: https://doi.org/10.34312/euler.v7i2.10345

Refbacks

  • There are currently no refbacks.


Copyright (c) 2019 Afifah Farhanah Akadji, Dennynatalis Taha, Narti Lakisa, Nisky Imansyah Yahya

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.


Euler : Jurnal Ilmiah Matematika, Sains dan Teknologi has been indexed by:


                         EDITORIAL OFFICE OF EULER : JURNAL ILMIAH MATEMATIKA, SAINS, DAN TEKNOLOGI

 Department of Mathematics, Faculty of Mathematics and Natural Science, Universitas Negeri Gorontalo
Jl. Prof. Dr. Ing. B. J. Habibie, Tilongkabila, Kabupaten Bone Bolango 96119, Gorontalo, Indonesia
 Email: euler@ung.ac.id
 +62-852-55230451 (Call/SMS/WA)
 Euler : Jurnal Ilmiah Matematika, Sains dan Teknologi (p-ISSN: 2087-9393 | e-ISSN:2776-3706) by Department of Mathematics Universitas Negeri Gorontalo is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.  Powered by Public Knowledge Project OJS.